# SDR QXEA2014011800017

- Difficulty date: January 18, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 17,194 hours, 18,154 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Receiver
- Part number: 066011010060
- Part serial: 43800
- Condition: Malfunctioned
- Location: Vhf
- Part time: 17,194 hours, 18,154 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NO AIII MESSAGE ON HEADINGS DURING APPROACH.  DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING. INTERROGATED HEADINGS FAULT HISTORY NR 1 VHF NAV SHOWS INVALID FAULTS.  R & R THE NR 1 VHF RECEIVER AS A PRECAUTIONARY MEASURE IAW MAINTENANCE 6345101.  OPS CHECKS GOOD.  ACFT IS CATEGORY III QUALIFIED COCKPIT PLACARD READS CAT III.  DEFERRAL PLACARDS REMOVED.  RETURNED TO SERVICE.
